Alert archive / Michigan / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 49, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 7, 2008, 10:57 PM EDT for Clinton County, Michigan. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 10:57 PM EDT (02:57 UTC)
- Expired
- Jun 7, 2008, 11:15 PM EDT
- In force
- 18 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Clinton County, MI
The radar
The Grand Rapids radar (KGRR), 85 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:00 PM EDT | TSTM WND GST 60 | 1 Se De Witt, MI | LOCATION NEAR OLD U.S.-27 AND STATE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 6:42 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1399 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 080257
SVRGRR
MIC037-080315-
/O.NEW.KGRR.SV.W.0049.080608T0257Z-080608T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1057 PM EDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN
* UNTIL 1115 PM EDT
* AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ST. JOHNS TO DEWITT...AND MOVING EAST AT 43 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
DEWITT... ST. JOHNS... EUREKA...
BATH... SLEEPY HOLLOW STATE PARK...
ELSIE... OVID...
DOPPLER RADAR WAS INDICATING ROTATION WITHIN THESE STORMS. SEVERE
THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. TORNADOES
CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING CONDITIONS.
LAT...LON 4277 8462 4278 8463 4309 8469 4313 8439
4312 8435 4278 8436 4277 8437
TIME...MOT...LOC 0257Z 271DEG 38KT 4300 8455 4277 8450
$$
JK2 follow-up statements
000
WWUS53 KGRR 080308
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1107 PM EDT SAT JUN 7 2008
MIC037-080315-
/O.CON.KGRR.SV.W.0049.000000T0000Z-080608T0315Z/
CLINTON MI-
1107 PM EDT SAT JUN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR EASTERN CLINTON COUNTY...
AT 1106 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS WITH A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10
MILES SOUTHEAST OF ELSIE TO 11 MILES SOUTHEAST OF DEWITT...AND
MOVING EAST AT 44 MPH.
* LOCATIONS WITHIN THE WARNED AREA INCLUDE...
SLEEPY HOLLOW STATE PARK... BATH...
OVID... ELSIE... DEWITT...
ST. JOHNS...
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES.
TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4277 8437 4277 8461 4277 8462 4278 8463
4303 8460 4313 8439 4312 8435 4278 8436
TIME...MOT...LOC 0307Z 271DEG 38KT 4296 8430 4277 8436
$$
LAURENS000
WWUS53 KGRR 080315
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1115 PM EDT SAT JUN 7 2008
MIC037-080325-
/O.EXP.KGRR.SV.W.0049.000000T0000Z-080608T0315Z/
CLINTON MI-
1115 PM EDT SAT JUN 7 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY HAS
EXPIRED...
THUNDERSTORMS HAD EXITED THE AREA. STAY TUNED FOR THE LATEST WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT SUNDAY MORNING
FOR SOUTHWESTERN MICHIGAN.
LAT...LON 4277 8437 4277 8461 4277 8462 4278 8463
4303 8460 4313 8439 4312 8435 4278 8436
TIME...MOT...LOC 0308Z 271DEG 38KT 4296 8429 4277 8435
$$
LAURENSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:18 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 7, 8:18 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 818 PM EDT SAT JUN 7 2008 LATEST UPDATE...AVIATION... .SYNOPSIS...(306 PM EDT SAT JUN 7 2008) A STATIONARY FRONT WILL REMAIN SITUATED OVER THE REGION INTO EARLY NEXT WEEK. THIS SYSTEM WILL CAUSE SHOWERS AND THUNDERSTORMS TO FORM EACH DAY...RESULTING IN AN UNSETTLED WEATHER PATTERN. THE POTENTIAL EXISTS FOR FOR HEAVY RAIN AND SEVERE WEATHER. && .SHORT TERM...(350 PM EDT SAT JUN 7 2008) (TONIGHT THROUGH MONDAY NIGHT) A COUPLE OF CONCERNS OVER THE SHORT TERM. FIRST IS THE SEVERE WEATHER POTENTIAL TONIGHT AND INTO THE WEEKEND. THE OTHER IS THE FLOODING POTENTIAL INTO MONDAY. WE ARE WATCHING THE SEVERE WEATHER UNFOLDING IN WISCONSIN. BASED ON ITS CURRENT TRACK THE STORMS COULD ARRIVE ALONG THE LAKESHORE COUNTIES 6 TO 7 PM. LOOKS LIKE A POTENTIAL DAMAGING WIND EVENT. SO THE MAIN TIMEFRAME FOR SEVERE WEATHER LOOKS TO BE 7 PM TO MIDNIGHT. WITH THE FRONTAL BOUNDARY DRAPED ACROSS THE REGION INTO MONDAY ALONG WITH FAVORABLE INSTABILITY AND SHEAR...SEVERE WEATHER COULD OCCUR EACH DAY. HEAVY RAIN IS BECOMING AN INCREASING THREAT. THIS FRONTAL ZONE WILL PROVIDE THE FOCUS FOR STORMS EACH DAY. THERE IS ALSO AN INCREASED RISK FOR TRAINING...ESPECIALLY AT NIGHT. AS THE GROUND BECOMES INCREASINGLY SATURATED...RUNOFF WILL BECOME MORE EFFICIENT. WE MAY NEED FLOOD WATCHES...ESPECIALLY SUN AFTN INTO SUN NIGHT AS THAT FRONT TRIES TO DRIFT SLOWLY SOUTH THROUGH THE AREA. && .LONG TERM...(350 PM EDT SAT JUN 7 2008) (TUESDAY THROUGH SATURDAY) MODELS ARE IN FAIRLY GOOD AGREEMENT AT THE BEGINNING OF THE LONG TERM ON TUE HAVING THE COLD FRONT THROUGH THE CWFA. THIS WILL LIKELY TAKE THE HEAVY RAIN THREAT AND MOST OF THE SEVERE THREAT OUT OF THE AREA. THE UPPER TROUGH WILL PASS ACROSS THE AREA DURING THE DAY ON TUE...PROVIDING A RESIDUAL CHANCE OF A SHOWER OR STORM. COOLER AND SOMEWHAT DRIER AIR WILL MOVE IN THEN BY WED AS HIGH PRESSURE BUILDS IN OVER THE AREA. THE PATTERN IS THEN EXPECTED TO RESET...SIMILAR TO THE PATTERN OF THE LAST FEW DAYS. A LONG WAVE TROUGH IS EXPECTED TO DIG OVER THE WRN PORTION OF THE COUNTRY... ALLOWING AN UPPER RIDGE TO BUILD OVER THE EAST. ONCE THE RIDGE AXIS SLIPS EAST...DEEP SW FLOW SETS UP AND WAVES OF SHOWERS AND STORMS WILL BECOME POSSIBLE FROM THU NIGHT THROUGH SAT. WARMER AND MORE HUMID WEATHER WILL ALSO BUILD IN FOR THE END OF NEXT WEEK. && .MARINE...(350 PM EDT SAT JUN 7 2008) I HIGHLIGHT SEVERE STORMS FOR THIS EVENING. ALSO SOME FOG GIVEN THE WARM MOIST AIR MOVING OVER THE COLDER WATER. && .AVIATION...(818 PM EDT SAT JUN 7 2008) NUMEROUS TSTMS... SOME CONTAINING SVR WX AND/OR VERY HEAVY RAIN... WILL IMPACT MOST OF THE TERMINAL SITES THROUGH 06Z OR SO. THE HEAVIEST ACTIVITY WILL IMPACT MKG AND GRR FIRST... BETWEEN 00Z AND 03Z... AND A BIT LATER FOR THE OTHER SITES. OCNL IFR/LIFR CONDITIONS ARE LIKELY WHEN THE HEAVIER CELLS CROSS THE TERMINALS. ADDITIONAL CONVECTIVE DEVELOPMENT TAKING PLACE FROM WRN WI SWWD ACROSS IA THIS EVENING COULD MOVE INTO THE AREA OVERNIGHT TONIGHT. THIS SCENARIO IS STILL UNCERTAIN. WE WILL KEEP PCPN OUT FOR NOW DURING THE LATE NIGHT PERIOD... AND POSSIBLY ADD IN LATER AS THE SITUATION BECOMES MORE CLEAR. SOME FOG DOES LOOK LIKELY ONCE AGAIN TONIGHT WITH THE HUMID AIR MASS IN PLACE. WINDS HOLDING UP WILL KEEP THE VISIBILITIES UP A BIT...BUT SOME LOCAL IFR IS POSSIBLE. ALSO HAVE INCLUDED SOME SCATTERED LOW CLOUDS. LOOK FOR TSTMS TO REDEVELOP AGAIN TOWARD 18Z SUNDAY. && .HYDROLOGY...(350 PM EDT SAT JUN 7 2008) URBAN AND SMALL STREAM FLOODING IS EXPECTED BEFORE THE WEEKEND IS OVER GIVEN THE TROPICAL AIRMASS AND FRONTAL ZONE ACROSS THE REGION. RAINFALL RATES OF AN INCH PER OUR COULD ACCOMPANY THE STORMS. IF THEY PERSIST VALUES COULD BECOME EXCESSIVE. WILL NEED TO MONITOR THE FLOOD WATCH POTENTIAL THROUGH THE WEEKEND. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: MJS SHORT TERM: MJS LONG TERM: NJJ MARINE MJS AVIATION: MEADE HYDROLOGY: MJS
Hazardous weather outlook, Jun 7, 4:30 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 430 PM EDT SAT JUN 7 2008 MIZ037>040-043>046-050>052-056>059-064>067-071>074-081015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 430 PM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS IN WISCONSIN ARE LIKELY TO MOVE INTO WESTERN MICHIGAN BETWEEN 7 AND 9 PM. DAMAGING WINDS IN EXCESS OF 60 MPH APPEAR TO BE THE MAIN THREAT. IN ADDITION FREQUENT LIGHTNING LARGE HAIL AND LOCALLY VERY HEAVY RAINFALL ARE ALSO POSSIBILITIES. THE MAIN STORM MOTION WILL BE EAST SOUTHEAST AT 50 MPH. RAINFALL RATES COULD TOP AN INCH PER HOUR WITH THESE THUNDERSTORMS. IF THE STORMS PERSIST...THE RAINFALL COULD BECOME EXCESSIVE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AS A FRONTAL SYSTEM SLOWLY MOVES SOUTH OF THE REGION THERE WILL BE A SERIES OF SURFACE WAVES MOVING ALONG IT. THAT WILL BRING PERIODS OF SHOWERS AND THUNDERSTORM TO THE REGION INTO TUESDAY. SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY DURING THE LATE AFTERNOON AND EVENING HOURS OF EACH DAY. RAINFALL FOR SUNDAY THROUGH MONDAY IS EXPECTED TO BE HEAVY IN PLACES. THE GROUND IS BECOMING INCREASINGLY SATURATED SO THE RUNOFF WILL BECOME MORE EFFICIENT. THEREFORE THE POTENTIAL FOR FLOODING WILL NEED TO BE MONITORED CLOSELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING AND POSSIBLE FOR SUNDAY INTO TUESDAY. LMZ844>849-081015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 430 PM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL LIKELY CROSS LAKE MICHIGAN EARLY THIS AFTERNOON AND EVENING. GUSTY WINDS WINDS OVER 35 KNOTS...INCREASED WAVE HEIGHTS AND CLOUD TO WATER LIGHTNING ARE THE EXPECTED HAZARDS. PATCHY DENSE FOG WILL RESULT IN SOME HAZARDOUS BOATING CONDITIONS INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH TUESDAY. GUSTY WINDS...INCREASED WAVE HEIGHTS AND HAIL REMAIN THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE EACH AFTERNOON AND EVENING THROUGH TUESDAY. WDM MJS
In the hours before
Local storm report, Jun 7, 9:32 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 2 S HOLLAND 42.74N 86.10W
06/07/2008 M55 MPH ALLEGAN MI FIRE DEPT/RESCUE
&&
IODLocal storm report, Jun 7, 9:33 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
933 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 2 S HOLLAND 42.74N 86.10W
06/07/2008 M55.00 MPH ALLEGAN MI FIRE DEPT/RESCUE
&&
IODLocal storm report, Jun 7, 9:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
941 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 4 S HOLLAND 42.71N 86.10W
06/07/2008 M47 MPH ALLEGAN MI OFFICIAL NWS OBS
WIND MEASURED AT TULIP CITY AIRPORT.
&&
RSUTTLESpecial weather statement, Jun 7, 9:48 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 PM EDT SAT JUN 7 2008
MIZ051-052-057>059-065>067-074-080315-
BARRY-CLINTON-EATON-GRATIOT-INGHAM-IONIA-JACKSON-KENT-MONTCALM-
948 PM EDT SAT JUN 7 2008
...SPECIAL WEATHER STATEMENT...
AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS EXTENDING FROM GRAND RAPIDS TO HASTINGS...AND
EAST TO ST. JOHNS TO MASON. THESE STORMS ARE MOVING TO THE EAST AT
AROUND 40 MPH.
* LOCATIONS IN THE PATH OF THE STORM INCLUDE...
VICKERYVILLE... BUTTERNUT... FENWICK...
TURK LAKE... SIDNEY... CRYSTAL...
SHERIDAN... CARSON CITY... GREENVILLE...
FALLASSBURG... BERLIN CENTER... MUIR...
ORLEANS... SMYRNA... LYONS...
PALO... PEWAMO... HUBBARDSTON...
THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS UP TO 50
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS. GUSTY
WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS
TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4326 8576 4348 8438 4335 8435 4279 8436
4279 8417 4242 8414 4245 8554 4277 8552
4281 8576
TIME...MOT...LOC 0147Z 180DEG 0KT 4328 8474
NJJLocal storm report, Jun 7, 10:14 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1014 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD HOLLAND 42.77N 86.10W
06/07/2008 OTTAWA MI TRAINED SPOTTER
WATER FLOWING OVER 120TH AND BINGHAM ST.
&&
RSUTTLELocal storm report, Jun 7, 10:31 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM HAIL ZEELAND 42.81N 86.01W
06/07/2008 E0.25 INCH OTTAWA MI PUBLIC
0940 PM HAIL DIMONDALE 42.65N 84.65W
06/07/2008 E0.50 INCH EATON MI BROADCAST MEDIA
0955 PM TSTM WND GST WAYLAND 42.67N 85.64W
06/07/2008 E70.00 MPH ALLEGAN MI TRAINED SPOTTER
0955 PM TSTM WND DMG 1 ESE DORR 42.72N 85.70W
06/07/2008 ALLEGAN MI PUBLIC
TREE DOWN ACROSS 16TH STREET. 8 INCH DIAMETER LIMB
SHOWING. TREE DIAMETER UNKNOWN.
1000 PM HEAVY RAIN HOLLAND 42.77N 86.10W
06/07/2008 E4.25 INCH OTTAWA MI PUBLIC
TOTAL RAINFALL FOR STORMS THIS EVENING.
1000 PM HEAVY RAIN 3 NE HOLLAND 42.80N 86.06W
06/07/2008 M3.10 INCH OTTAWA MI TRAINED SPOTTER
TOTAL RAINFALL SINCE 805 PM.
1005 PM HEAVY RAIN 1 N BYRON CENTER 42.83N 85.72W
06/07/2008 E2.50 INCH KENT MI PUBLIC
TOTAL RAINFALL SINCE 830 PM. PEA SIZE HAIL ALSO REPORTED.
&&
IODThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:09 PM EDT | Special Marine Warning | GRR | 81 min | |
| Jun 7, 8:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Ottawa | 44 min |
| Jun 7, 8:28 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Ionia, Kent | 35 min |
| Jun 7, 9:00 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 60 min |
| Jun 7, 9:24 PM EDT | Severe Thunderstorm Warning | GRR | Allegan | 81 min |
| Jun 7, 9:30 PM EDT | Special Marine Warning | GRR | 90 min | |
| Jun 7, 9:39 PM EDT | Special Marine Warning | GRR | 96 min | |
| Jun 7, 9:48 PM EDT | Special Weather Statement | GRR | Barry, Clinton, Eaton, Gratiot, Ingham, Ionia and 2 more | 87 min |
| Jun 7, 9:58 PM EDT | Flash Flood Warning | GRR | Allegan, Barry, Eaton, Ionia, Kent, Ottawa | 6 hr |
| Jun 7, 10:14 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Eaton, Ionia, Kent | 46 min |
| Jun 7, 10:43 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham | 62 min |
| Jun 7, 10:57 PM EDT | Areal Flood Advisory | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 203 days |
| Jun 7, 11:21 PM EDT | Special Marine Warning | GRR | 90 min | |
| Jun 7, 11:47 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 47 min |
| Jun 8, 1:23 AM EDT | Special Weather Statement | GRR | Kent | 67 min |
| Jun 8, 1:35 AM EDT | Special Weather Statement | GRR | Eaton, Ingham | 55 min |
| Jun 8, 3:27 AM EDT | Flood Watch | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 48 hr |
| Jun 8, 4:01 AM EDT | Areal Flood Warning | GRR | Allegan, Barry, Eaton, Ionia, Kent, Ottawa | 56 hr |
| Jun 8, 9:29 AM EDT | Special Weather Statement | GRR | Ottawa | 61 min |
| Jun 8, 10:33 AM EDT | River Flood Warning | GRR | Barry | 5 days |
| Jun 8, 11:50 AM EDT | Special Weather Statement | GRR | Lake, Mason | 55 min |
| Jun 8, 12:23 PM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 8, 1:04 PM EDT | Special Marine Warning | GRR | 86 min | |
| Jun 8, 1:06 PM EDT | Special Weather Statement | GRR | Lake, Mason, Mecosta, Newaygo, Oceana, Osceola | 54 min |
| Jun 8, 1:12 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Oceana | 48 min |
| Jun 8, 1:26 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Muskegon, Newaygo, Oceana, Ottawa and 1 more | 64 min |
| Jun 8, 1:38 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Mason, Mecosta, Newaygo, Oceana, Osceola | 52 min |
| Jun 8, 1:52 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 38 min |
| Jun 8, 2:16 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Clare, Gratiot, Ionia, Isabella and 7 more | 74 min |
| Jun 8, 2:27 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren | 78 min |
| Jun 8, 2:30 PM EDT | Tornado Warning | GRR | Clare, Osceola | 38 min |
| Jun 8, 2:34 PM EDT | Tornado Warning | GRR | Osceola | 13 min |
| Jun 8, 3:16 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Gratiot, Ingham, Ionia and 2 more | 59 min |
| Jun 8, 3:34 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Calhoun, Eaton, Ingham, Jackson, Kalamazoo | 71 min |
| Jun 8, 4:01 PM EDT | Tornado Warning | GRR | Clinton, Eaton, Ingham | 25 min |
| Jun 8, 4:45 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 30 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.